Publication detail

Some properties of orders of quaternion algebras with regard to the discrete norm

HORNÍČEK, J. KUREŠ, M. MACÁLKOVÁ, L.

Original Title

Some properties of orders of quaternion algebras with regard to the discrete norm

English Title

Some properties of orders of quaternion algebras with regard to the discrete norm

Type

journal article in Web of Science

Language

en

Original Abstract

Quaternion algebras are investigated and isomorhpisms between them are described. Furthermore, the orders of these algebars are presented and the uniqueness of the discrete norm for such orders is proved.

English abstract

Quaternion algebras are investigated and isomorhpisms between them are described. Furthermore, the orders of these algebars are presented and the uniqueness of the discrete norm for such orders is proved.

Keywords

discretely normed ring, quaternion algebra

Released

01.10.2016

Publisher

Institute of Mathematics, Czech Academy of Sciences

Location

Praha

Pages from

285

Pages to

405

Pages count

21

URL

Documents

BibTex


@article{BUT125690,
  author="Jan {Horníček} and Miroslav {Kureš} and Lenka {Macálková}",
  title="Some properties of orders of quaternion algebras with regard to the discrete norm",
  annote="Quaternion algebras are investigated and isomorhpisms between them are described. Furthermore, the orders of these algebars are presented and the uniqueness of the discrete norm for such orders is proved.


",
  address="Institute of Mathematics, Czech Academy of Sciences",
  chapter="125690",
  doi="10.21136/MB.2016.0026-15",
  howpublished="print",
  institution="Institute of Mathematics, Czech Academy of Sciences",
  number="3",
  volume="141",
  year="2016",
  month="october",
  pages="285--405",
  publisher="Institute of Mathematics, Czech Academy of Sciences",
  type="journal article in Web of Science"
}